# SDR DALA201904302756

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,338 hours, 19,228 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 1500 S27R CARGO HOLD DOWN BRACKET. CORRECTIVE ACTION: REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM. FABRICATED REPAIR AND INSTALLED. (1047271)
